# SDR AALA20161229004

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 15,902 hours, 6,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT R2 DOOR HAS A MISSING LENS COVER.  REPLACED THE LENS COVER IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
